# SDR IXXA0100048S

- Difficulty date: March 7, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Pan
- Part number: 57043495
- Condition: Cracked
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, THE "A" PIT BASKET DOOR AFT CENTER SECTION DOOR PAN WAS FOUND CRACKED. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED PAN, FABRICATION AN INSTALLATION A NEW SIDE PAN IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL, DACO DRAWING 5704349 AND ENGINEERING ORDER 52-DC8-1763.
